MathSciNet Relay Station
MathSciNet bibliographic data
MR85359 (19,27c) 33.0X
Hirschman, I. I., Jr. Projections associated with Jacobi polynomials. Proc. Amer. Math. Soc. 8 (1957), 286–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement